Free Access
Volume 20, Number 2, April-June 2014
Page(s) 389 - 415
Published online 03 March 2014
  1. C.O. Alves and F.J.S.A. Corrêa, On existence of solutions for a class of problem involving a nonlinear operator. Commun. Appl. Nonlinear Anal. 8 (2001) 43–56. [Google Scholar]
  2. C.O. Alves, F.J.S.A. Corrêa and G.M. Figueiredo, On a class of nonlocal elliptic problems with critical growth. Differ. Equ. Appl. 2 (2010) 409–417. [CrossRef] [MathSciNet] [Google Scholar]
  3. C.O. Alves, F.J.S.A. Corrêa and T.F. Ma, Positive solutions for a quasilinear elliptic equation of Kirchhoff type. Comput. Math. Appl. 49 (2005) 85–93. [CrossRef] [MathSciNet] [Google Scholar]
  4. C.O. Alves and G.M. Figueiredo, Nonlinear perturbations of a periodic Kirchhoff equation in IRN. Nonlinear Anal. 75 (2012) 2750–2759. [CrossRef] [MathSciNet] [Google Scholar]
  5. C.O. Alves and G.M. Figueiredo, Multiplicity of positive solutions for a quasilinear problem in IRN via penalization method. Adv. Nonlinear Stud. 5 (2005) 551–572. [MathSciNet] [Google Scholar]
  6. C.O. Alves, G.M. Figueiredo and M.F. Furtado, Multiple solutions for a Nonlinear Schrödinger Equation with Magnetic Fields. Commun. Partial Differ. Equ. 36 (2011) 1–22. [CrossRef] [Google Scholar]
  7. A. Ambrosetti, M. Badiale and S. Cingolani, Semiclassical stats of nonlinear Schrodinger equations with potentials. Arch. Ration. Mech. Anal. 140 (1997) 285–300. [CrossRef] [Google Scholar]
  8. A. Ambrosetti, A. Malchiodi and S. Secchi, Multiplicity results for some nonlinear Schorodinger equations with potentials. Arch. Ration. Mech. Anal. 159 (2001) 253–271. [CrossRef] [MathSciNet] [Google Scholar]
  9. G. Anelo, A uniqueness result for a nonlocal equation of Kirchhoff equation type and some related open problem. J. Math. Anal. Appl. 373 (2011) 248–251. [CrossRef] [MathSciNet] [Google Scholar]
  10. G. Anelo, On a pertubed Dirichlet problem for a nonlocal differential equation of Kirchhoff type. BVP (2011) 891430. [Google Scholar]
  11. S. Cingolani and M. Lazzo, Multiple positive solutions to nonlinear Schrodinger equations with competing potential functions. J. Differ. Equ. 160 (2000) 118–138. [CrossRef] [Google Scholar]
  12. M. Del Pino and P.L. Felmer, Local Mountain Pass for semilinear elliptic problems in unbounded domains. Calc. Var. 4 (1996) 121–137. [Google Scholar]
  13. I. Ekeland, On the variational principle. J. Math. Anal. Appl. 47 (1974) 324–353. [Google Scholar]
  14. G.M. Figueiredo and J.R. Santos Junior, Multiplicity of solutions for a Kirchhoff equation with subcritical or critical growth. Differ. Integral Equ. 25 (2012) 853–868. [Google Scholar]
  15. A. Floer and A. Weinstein, Nonspreading wave packets for the cubic Schrodinger equation with a bounded potential. J. Funct. Anal. 69 (1986) 397–408. [CrossRef] [MathSciNet] [Google Scholar]
  16. X. He and W. Zou, Existence and concentration of positive solutions for a Kirchhoff equation in IR3. J. Differ. Equ. 252 (2012) 1813–1834. [CrossRef] [Google Scholar]
  17. G. Kirchhoff, Mechanik. Teubner, Leipzig (1883). [Google Scholar]
  18. Y. Li, F. Li and J. Shi, Existence of a positive solution to Kirchhoff type problems without compactness conditions. J. Differ. Equ. 253 (2012) 2285–2294. [CrossRef] [Google Scholar]
  19. G. Li, Some properties of weak solutions of nonlinear scalar field equations. Ann. Acad. Sci. Fenincae Ser. A 14 (1989) 27–36. [Google Scholar]
  20. J.L. Lions, On some questions in boundary value problems of mathematical physics International Symposium on Continuum, Mech. Partial Differ. Equ. Rio de Janeiro(1977). In vol. 30 of Math. Stud. North-Holland, Amsterdam (1978) 284–346. [Google Scholar]
  21. T.F. Ma, Remarks on an elliptic equation of Kirchhoff type. Nonlinear Anal. 63 (2005) 1967–1977. [Google Scholar]
  22. J. Moser, A new proof de Giorgi’s theorem concerning the regularity problem for elliptic differential equations. Commun. Pure Appl. Math. 13 (1960) 457–468. [CrossRef] [MathSciNet] [Google Scholar]
  23. Jianjun Nie and Xian Wu, Existence and multiplicity of non-trivial solutions for Schródinger–Kirchhoff equations with radial potential. Nonlinear Analysis 75 (2012) 3470–3479. [CrossRef] [MathSciNet] [Google Scholar]
  24. P.H. Rabinowitz, On a class of nonlinear Schrodinger equations. Z. Angew Math. Phys. 43 (1992) 27–42. [Google Scholar]
  25. A. Szulkin and T. Weth, Ground state solutions for some indefinite variational problems. J. Funct. Anal. 257 (2009) 3802–3822. [CrossRef] [MathSciNet] [Google Scholar]
  26. A. Szulkin and T. Weth, The method of Nehari manifold, Handbook of Nonconvex Analysis and Applications, edited by D.Y. Gao and D. Montreanu. International Press, Boston (2010) 597–632. [Google Scholar]
  27. J. Wang, L. Tian, J. Xu and F. Zhang, Multiplicity and concentration of positive solutions for a Kirchhoff type problem with critical growth. J. Differ. Equ. 253 (2012) 2314–2351. [CrossRef] [Google Scholar]
  28. M. Willem, Minimax Theorems. Birkhauser (1996). [Google Scholar]
  29. Xian Wu, Existence of nontrivial solutions and high energy solutions for Schrödinger–Kirchhoff-type equations in RN. Nonlinear Anal. RWA 12 (2011) 1278–1287. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.